MAUDE Adverse Event Report: Stryker GmbH Drill Bit, AO D2.5mm x 215mm; Instrument, surgical, orthopedic, AC-powered motor and accessory/attachment

Stryker GmbH Drill Bit, AO D2.5mm x 215mm; Instrument, surgical, orthopedic, AC-powered motor and accessory/attachment
Catalog Number 542021S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "during a pangea ph procedure, drilling was performed through the posterior screw hole in the second row from the proximal side.After screw insertion, fluoroscopic/x-ray confirmation revealed that the tip of the drill bit had fractured and remained within the bone.The surgeon determined that removal of the fractured drill bit tip was not feasible and therefore completed the procedure with the fragment left in situ.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
Drill Bit, AO D2.5mm x 215mm
Common Device Name
Instrument, surgical, orthopedic, AC-powered motor and accessory/attachment
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50500183
Report Number0008031020-2026-01386
Device Sequence Number9459455
Product Code HWE
UDI-Device Identifier07613327614596
UDI-Public07613327614596
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number542021S
Device Lot Number41562205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale